# SDR ASAA12511038

- Difficulty date: February 2, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 19,415 hours, 6,019 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: 0924
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 9,063 hours, 2,756 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 GEN DRIVE LIGHT IS NOT ILLUMINATED WITH ENG OFF.  DUE TO UNIT HISTORY TECH SERVICES REQUESTS IDG REPLACEMENT.  REPLACED ENG 2 IDG REF MM 24 11 11.  NO LEAKS NOTED.  PERFORMED IDG INSTALLED TEST REF MM 24 11 00 ON ENG 2 OK.
